American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 53 of 53 found      Go to page: 1 2

[31] O. Kleban. Order of the topologically sufficient jet of a smooth vector field on the real plane at a singular point of finite multiplicity. American Mathematical Society Translations: Series 2 165 (1995) 131-153.
Book volume table of contents
View Article: PDF

[32] S. Yakovenko. A geometric proof of the Bautin theorem. American Mathematical Society Translations: Series 2 165 (1995) 203-219.
Book volume table of contents
View Article: PDF

[33] M. L. Zeeman. Extinction in competitive Lotka-Volterra systems . Proc. Amer. Math. Soc. 123 (1995) 87-96. MR 1264833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Anna Cima, Armengol Gasull and Francesc Mañosas. Some applications of the Euler-Jacobi formula to differential equations . Proc. Amer. Math. Soc. 118 (1993) 151-163. MR 1150647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Dana Schlomiuk. Algebraic particular integrals, integrability and the problem of the center . Trans. Amer. Math. Soc. 338 (1993) 799-841. MR 1106193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Yong Li, Huai Zhong Wang and Xian Rui Lü. Equilibrium of permanent multivalued systems. Quart. Appl. Math. 51 (1993) 791-795. MR MR1247442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] L. M. Perko. Bifurcation of limit cycles: geometric theory . Proc. Amer. Math. Soc. 114 (1992) 225-236. MR 1086341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] L. M. Perko. Global families of limit cycles of planar analytic systems . Trans. Amer. Math. Soc. 322 (1990) 627-656. MR 998357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Stuart S. Antman. A zero-dimensional shock. Quart. Appl. Math. 46 (1988) 569-581. MR 963591.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] L. M. Perko. On the accumulation of limit cycles . Proc. Amer. Math. Soc. 99 (1987) 515-526. MR 875391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Ambady Suresh. Motion of a point vortex in a multiconnected region. Quart. Appl. Math. 42 (1984) 307-309. MR 757168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Josefina Casasayas and Jaume Llibre. Qualitative analysis of the anisotropic Kepler problem. Memoirs of the AMS 52 (1984) MR 764318.
Book volume table of contents

[43] Rodrigo Bamón. A class of planar quadratic vector fields with a limit cycle surrounded by a saddle loop . Proc. Amer. Math. Soc. 88 (1983) 719-724. MR 702307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Carmen Chicone and Douglas S. Shafer. Separatrix and limit cycles of quadratic systems and Dulac's theorem . Trans. Amer. Math. Soc. 278 (1983) 585-612. MR 701513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Angelika Wörz-Busekros. Remark on a conjecture of Kaplan and Yorke . Proc. Amer. Math. Soc. 85 (1982) 381-382. MR 656107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Andrés Sestier. Note on a theorem of Berlinski\u\i . Proc. Amer. Math. Soc. 78 (1980) 358-360. MR 553376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Enrique A. González-Velasco. The use of projective space in the study of polynomial vector fields at infinity. Quart. Appl. Math. 37 (1980) 458-464. MR 564737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Carlos Gutiérrez. Structural stability for flows on the torus with a cross-cap . Trans. Amer. Math. Soc. 241 (1978) 311-320. MR 492303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Michael D. Greenberg. Limit cycle city. Quart. Appl. Math. 34 (1976) 103-105. MR 445060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] George H. Pimbley Jr.. A direction of bifurcation formula in the theory of the immune response. Bull. Amer. Math. Soc. 82 (1976) 56-58. MR 0401224.
Abstract, references, and article information   
View Article: PDF

[51] R. A. Stafford and J. W. Heidel. A new comparison theorem for scalar Riccati equations. Bull. Amer. Math. Soc. 80 (1974) 754-757. MR 0342771.
Abstract, references, and article information   
View Article: PDF

[52] Junior Stein. Hilbert space and variational methods for singular selfadjoint systems of differential equations. Bull. Amer. Math. Soc. 80 (1974) 744-747. MR 0417486.
Abstract, references, and article information   
View Article: PDF

[53] H. K. Wilson. Gauge functions and limit sets for nonautonomous ordinary differential equations . Proc. Amer. Math. Soc. 35 (1972) 487-490. MR 0303004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 53 of 53 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia